# SDR GAIA00128

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND STRINGER 27L AT BS 740, BULKHEAD FITTING CORRODED.  REMOVED CORROSION AND REPAIRED IAW SRM 51-30-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
